Facebook Pixel

Could I possibly be pregnant?

By June 2, 2015 - 11:01pm
Rate This

So about 3 weeks ago, I was just finishing my 1st pack of BC (birth control) pills, when I got my period 3 days before i was supposed to hit the brown (sugar) pills, so then by the time I was done with my period I was still on the brown pills, and I had unprotected sex twice, because I thought the BC was still going to work.
About a week ago, I started feeling nauseous, light headed, I got cramps, and I've gotten spotting at least 4 times now (brown discharge at first, then some blood the next day then it stopped, and now it's repeating a couple days later), headaches, back pain, sore boobs, mood swings, cravings, I also lose my appetite very easily. Some smells make me want to vomit. This has never happened before, and I just want to know what you all think.
I'm not supposed to get my period until the 8th or 9th, and it's too early to take an tests.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!